Alert archive / Iowa / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 254, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jul 20, 2017, 9:19 PM CDT for Boone County, Polk County, Story County, Iowa. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2017, 9:19 PM CDT (02:19 UTC)
- Expired
- Jul 20, 2017, 10:15 PM CDT
- In force
- 56 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Boone County, IA, Polk County, IA, Story County, IA
The radar
The Des Moines radar (KDMX), 10 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 9:32 PM CDT | TSTM WND DMG | Madrid, IA | SMALL BRANCHES BROKEN OR DOWN. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.3 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2063 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1736 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
032
WUUS53 KDMX 210219
SVRDMX
IAC015-153-169-210315-
/O.NEW.KDMX.SV.W.0254.170721T0219Z-170721T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
919 PM CDT THU JUL 20 2017
The National Weather Service in Des Moines has issued a
* Severe Thunderstorm Warning for...
Northern Polk County in central Iowa...
Southwestern Story County in central Iowa...
Southeastern Boone County in central Iowa...
* Until 1015 PM CDT.
* At 918 PM CDT, a severe thunderstorm was located near Woodward, or
10 miles east of Perry, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters. Several reports of 60 mph wind
gusts have been received...with branches down.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Ames, Ankeny, Urbandale, Johnston, Altoona, Grimes, Nevada,
Bondurant, Polk City, Huxley, Saylorville, Madrid, Mitchellville,
Slater, Granger, Saylorville Lake, Big Creek Lake, Adventureland
Amusement Park, Iowa State Center and Prairie Meadows.
This includes the following highways...
Interstate 35 between mile markers 88 and 113.
Interstate 80 between mile markers 141 and 149.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 4165 9381 4186 9382 4186 9384 4196 9385
4208 9336 4166 9335
TIME...MOT...LOC 0218Z 271DEG 35KT 4179 9391
HAIL...<.75IN
WIND...60MPH
$$
MF3 follow-up statements
970
WWUS53 KDMX 210244
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
944 PM CDT THU JUL 20 2017
IAC015-153-169-210315-
/O.CON.KDMX.SV.W.0254.000000T0000Z-170721T0315Z/
Polk IA-Story IA-Boone IA-
944 PM CDT THU JUL 20 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN POLK...SOUTHWESTERN STORY AND SOUTHEASTERN BOONE
COUNTIES...
At 943 PM CDT, severe thunderstorms were located along a line
extending from Iowa State Center to Saylorville, moving east at 40
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated. In addition...several reports of tree
branches downed have been reported with these storms.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Ames, Ankeny, Urbandale, Johnston, Altoona, Grimes, Nevada,
Bondurant, Polk City, Huxley, Saylorville, Madrid, Mitchellville,
Slater, Granger, Saylorville Lake, Big Creek Lake, Adventureland
Amusement Park, Iowa State Center and Prairie Meadows.
This includes the following highways...
Interstate 35 between mile markers 88 and 113.
Interstate 80 between mile markers 141 and 149.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately damaging winds. People outside should move to a
shelter, inside a strong building and away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4165 9381 4186 9382 4186 9384 4196 9385
4208 9336 4166 9335
TIME...MOT...LOC 0243Z 262DEG 34KT 4200 9364 4168 9360
HAIL...<.75IN
WIND...60MPH
$$
MF234
WWUS53 KDMX 210256
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
956 PM CDT THU JUL 20 2017
IAC015-210305-
/O.CAN.KDMX.SV.W.0254.000000T0000Z-170721T0315Z/
Boone IA-
956 PM CDT THU JUL 20 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOONE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4165 9373 4187 9370 4199 9370 4208 9336
4166 9335
TIME...MOT...LOC 0255Z 259DEG 35KT 4203 9352 4187 9348 4169 9348
$$
IAC153-169-210315-
/O.CON.KDMX.SV.W.0254.000000T0000Z-170721T0315Z/
Polk IA-Story IA-
956 PM CDT THU JUL 20 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN POLK AND SOUTHWESTERN STORY COUNTIES...
At 955 PM CDT, severe thunderstorms were located along a line
extending from near Nevada to 6 miles east of Huxley to Bondurant,
moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Ames, Ankeny, Urbandale, Johnston, Altoona, Nevada, Bondurant, Polk
City, Huxley, Saylorville, Mitchellville, Slater, Adventureland
Amusement Park, Prairie Meadows, Saylorville Lake, Maxwell,
Cambridge, Elkhart, Alleman and Sheldahl.
This includes the following highways...
Interstate 35 between mile markers 88 and 113.
Interstate 80 between mile markers 141 and 149.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for damaging winds. People outside should move
to a shelter, inside a strong building and away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4165 9373 4187 9370 4199 9370 4208 9336
4166 9335
TIME...MOT...LOC 0255Z 259DEG 35KT 4203 9352 4187 9348 4169 9348
HAIL...<.75IN
WIND...60MPH
$$
MF246
WWUS53 KDMX 210308
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
1008 PM CDT THU JUL 20 2017
IAC153-169-210315-
/O.CON.KDMX.SV.W.0254.000000T0000Z-170721T0315Z/
Polk IA-Story IA-
1008 PM CDT THU JUL 20 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHEASTERN POLK AND SOUTHWESTERN STORY COUNTIES...
At 1007 PM CDT, severe thunderstorms were located along a line
extending from near Nevada to 9 miles west of Baxter to near
Mitchellville, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Ames, Ankeny, Altoona, Nevada, Bondurant, Huxley, Mitchellville,
Adventureland Amusement Park, Prairie Meadows, Maxwell, Cambridge,
Elkhart, Weh-Weh-Neh-Kee State Park and Ankeny Regional Airport.
This includes the following highways...
Interstate 35 between mile markers 88 and 96, and between mile
markers 106 and 113.
Interstate 80 between mile markers 141 and 149.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4165 9358 4189 9356 4202 9360 4208 9336
4166 9335
TIME...MOT...LOC 0307Z 271DEG 35KT 4203 9336 4187 9332 4169 9332
HAIL...<.75IN
WIND...60MPH
$$
MFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 6:13 PM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jul 20, 6:13 PM CDT, 3 hours 6 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 613 PM CDT Thu Jul 20 2017 ...Updated for 00z Aviation Discussion... .SHORT TERM.../Tonight through Friday/ Issued at 302 PM CDT Thu Jul 20 2017 A weak surface frontal boundary has sagged southward into central Iowa today and currently stretches roughly along the Highway 30 corridor. There is only a moderate temperature difference across the boundary to the tune of about five degrees and dewpoints are essentially the same on either side. Meanwhile a weak mid-level shortwave is approaching along the South Dakota/Nebraska border, generating a few light showers from around Sioux Falls down to Lincoln. Heat indices are in the 100-110 degree range along and south of the central Iowa frontal boundary in accordance with the ongoing heat headlines. There is some question as to whether or not we will see thunderstorm development this evening associated with peak diurnal heating. While instability values are very high weak capping remains in place and there is no real upper-level forcing or support for convection. Surface winds are weak with very little convergence along the frontal boundary. Nevertheless, if the cap can be breached we may see widely scattered thunderstorms near or just south of the boundary, as we saw yesterday evening, and slight chance POPs have been introduced accordingly. The magnitude of instability supports a marginal severe weather threat, but this is limited by the lack of organized forcing or shear. This is well outlined by SPC products. As the shortwave approaching from our northwest moves across northern Iowa overnight, it will gradually draw the surface boundary northward as a warm front and also support development of more widespread thunderstorms over northern Iowa overnight. Likely POPs have been maintained after midnight and again there will be a severe weather risk. Given the high humidity/PWATs and relatively slow forward motion of any storms there is a risk of locally heavy rainfall, however the topography and antecedent conditions in this area mitigate any flash flooding threat. On Friday the boundary and associated convection will continue to push north/northeastward through the day, possibly clearing our area into Minnesota, and it will be very hot and humid once again. given the orientation of the retreating boundary/storms and associated heating, forecast heat index values exceed 105 degrees a little north of the current advisory and west of I-35, so will add a few counties up there in conjunction with expansion across the Sioux Falls office forecast area in northwest Iowa. .LONG TERM.../Friday night through Thursday/ Issued at 302 PM CDT Thu Jul 20 2017 Area of high pressure to the south still in control of much of the area to begin the period with the broad upper ridge aloft. Start to see some dampening of it by late Friday into the weekend, however thermal ridge to be building in further with +26C at H85 by Friday night across central IA. An upper trough to move through southern Canada Saturday with an associated cold front dropping through the state late Saturday into Sunday. This will finally break the heat that has been in place across the state this week. Prior to this however, a complex of thunderstorms expected to drop through the northern/eastern portions of the area Friday night. Storms are expected to develop in the late afternoon/early evening hours across central MN and ride down the edge of the cap/instability gradient southeastward. This may clip the northeast/east with potential for severe storms. Additional development may occur on outflow boundaries across the northern areas late that night as well when the LLJ increases with moisture advection right into northern/eastern IA Friday evening. PWATs push to around 2 inches, so an abundance of moisture around and high freezing levels will lead to efficient rain production. Storms appear to be progressive and even with some storms over that area in the past few days, FFG still 2.5 to 3 inches for 6 hours and 1.5 to 2 inches for 1 hour. Therefore even with the threat of heavy rainfall, soil conditions and current flash flood guidance suggests the area should be able to take some rain before having too many issues. Also storm mode/movement appear to be fairly progressive so again will still monitor for heavy rain potential, but widespread heavy rain appears low at this time. H85 temps drop into the teens by Sunday and remain there into early next week with much cooler temperatures expected by Monday/Tuesday with highs only in the mid 70s to mid 80s. Upper ridging builds back in for the middle of next week, with warmer temperatures building in again as well. Thermal progs don't suggest temperatures as warm as currently are in place, but expect highs to climb back into the 80s and low to mid 90s. Another cool front to drop through the state late Tuesday into the middle of the week. This boundary will remain quasi-stationary across the state through the end of next week, so will bring the next chances for rainfall/storms across the area. The boundary right now appears to push south of the state toward Friday, which may trend toward dry conditions just beyond the current forecast period. && .AVIATION.../For the 00Z TAFS through 00Z Friday evening/ Issued at 613 PM CDT Thu Jul 20 2017 Main concern this evening is possible thunderstorm development. Both far western and far eastern Iowa have a thunderstorm at 00z TAF issuance and have noticed recent cumulus development just east of KDSM. Have not included VCTS at this time due to low confidence in any storm impacting a terminal. However, expect thunderstorms to increase in coverage after midnight into Friday morning over northern Iowa and have VCTS mentioned. Outside of thunderstorms, there may even be a small window around sunrise of patchy fog bringing MVFR visibilities to KMCW and KALO. && .DMX WATCHES/WARNINGS/ADVISORIES... Excessive Heat Warning until 8 PM CDT Saturday for IAZ057>062- 070>075-081>086-092>097. Heat Advisory until 8 PM CDT Saturday for IAZ023-024-033>037- 044>050. && SHORT TERM...Lee LONG TERM...Beerends AVIATION...Ansorge
Hazardous weather outlook, Jul 20, 3:12 PM CDT, 6 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 312 PM CDT Thu Jul 20 2017 IAZ057>062-070>075-081>086-092>097-211100- Audubon-Guthrie-Dallas-Polk-Jasper-Poweshiek-Cass-Adair-Madison- Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello- Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis- 312 PM CDT Thu Jul 20 2017 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight An Excessive Heat Warning is in effect for the area through Saturday. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Widely scattered thunderstorms are possible this evening into tonight, mainly north of Highway 34. A severe storm or two may occur. .DAYS TWO THROUGH SEVEN...Friday through Wednesday An Excessive Heat Warning remains in effect for the area through Saturday. Please refer to the National Weather Service website at weather.gov/desmoines for further details. A few thunderstorms are possible between Friday night and Saturday night, then again around Wednesday night. A few severe storms may be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not likely at this time. IAZ023-024-033>037-044>050-211100- Pocahontas-Humboldt-Sac-Calhoun-Webster-Hamilton-Hardin-Crawford- Carroll-Greene-Boone-Story-Marshall-Tama- 312 PM CDT Thu Jul 20 2017 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight A Heat Advisory is in effect for the area through Saturday. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Thunderstorms are possible late this evening, then likely after midnight tonight. A few severe storms and locally heavy rainfall may occur. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A Heat Advisory is in effect for the area through Saturday. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Additional thunderstorms are possible Friday and Friday night, then again by late Wednesday. A few severe storms and locally heavy rainfall are possible Friday and Friday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at times tonight and Friday. IAZ004>007-015>017-025>028-038-039-211100- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Wright-Franklin-Butler-Bremer-Grundy-Black Hawk- 312 PM CDT Thu Jul 20 2017 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight Thunderstorms are possible late this evening, then likely after midnight tonight. A few severe storms and locally heavy rainfall may occur. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Additional thunderstorms are possible Friday and Friday night, then again by late Wednesday. A few severe storms and locally heavy rainfall are possible Friday and Friday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at times tonight and Friday. Lee
In the hours before
Local storm report, Jul 20, 8:03 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
803 PM CDT THU JUL 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM TSTM WND GST 3 NE WILLEY 42.01N 94.77W
07/20/2017 E60 MPH CARROLL IA TRAINED SPOTTER
SOME SMALL BRANCHES DOWN AS WELL.
&&
ANSORGELocal storm report, Jul 20, 8:06 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
806 PM CDT THU JUL 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND GST 3 W GLIDDEN 42.05N 94.79W
07/20/2017 M56 MPH CARROLL IA PUBLIC
49 KNOT/56 MPH WIND GUST AT CARROLL AIRPORT.
&&
ANSORGESpecial weather statement, Jul 20, 8:50 PM CDT, 29 minutes before
Special Weather Statement National Weather Service Des Moines IA 850 PM CDT THU JUL 20 2017 IAZ046-047-058-059-210245- Boone IA-Guthrie IA-Greene IA-Dallas IA- 850 PM CDT THU JUL 20 2017 ...Strong Thunderstorms with Gusty Winds This Evening... At 849 PM CDT, Doppler radar was tracking a strong thunderstorm near Lake Panorama, or 9 miles northeast of Guthrie Center, moving east at 35 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Urbandale, Clive, Waukee, Grimes, Perry, Madrid, Dallas Center, Granger, Panora, Woodward, Lake Panorama, Minburn, Bagley, Rippey, Yale, Jamaica, Dawson, Bouton, Luther and Berkley. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4198 9383 4161 9381 4171 9450 4189 9450 TIME...MOT...LOC 0149Z 271DEG 31KT 4180 9440 MF
Local storm report, Jul 20, 9:05 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
905 PM CDT THU JUL 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM TSTM WND GST 2 S DAWSON 41.82N 94.22W
07/20/2017 M59 MPH DALLAS IA TRAINED SPOTTER
&&
ANSORGELocal storm report, Jul 20, 9:10 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
910 PM CDT THU JUL 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM TSTM WND DMG BAGLEY 41.85N 94.43W
07/20/2017 GUTHRIE IA FIRE DEPT/RESCUE
2 TO 3 FOOT DIAMETER TREE DOWN IN BAGLEY.
TIME ESTIMATED FROM RADAR.
&&
ANSORGELocal storm report, Jul 20, 9:18 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
918 PM CDT THU JUL 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM TSTM WND GST 2 WSW MINBURN 41.75N 94.06W
07/20/2017 E60 MPH DALLAS IA FIRE DEPT/RESCUE
&&
ANSORGEThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 7:05 PM CDT | Special Weather Statement | DMX | Sac | 55 min |
| Jul 20, 7:12 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford, Sac | 26 min |
| Jul 20, 7:13 PM CDT | Special Weather Statement | DMX | Guthrie | 47 min |
| Jul 20, 7:19 PM CDT | Severe Thunderstorm Warning | DMX | Greene, Guthrie | 41 min |
| Jul 20, 7:58 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Greene | 21 min |
| Jul 20, 8:50 PM CDT | Special Weather Statement | DMX | Dallas | 55 min |
| Jul 20, 8:57 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Greene, Guthrie | 48 min |
| Jul 20, 10:04 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Hardin, Jasper, Marshall, Story | 56 min |
| Jul 20, 10:37 PM CDT | Special Weather Statement | DMX | Marion | 38 min |
| Jul 20, 11:06 PM CDT | Special Weather Statement | DMX | Poweshiek | 39 min |
| Jul 20, 11:23 PM CDT | Special Weather Statement | DMX | Tama | 37 min |
| Jul 20, 11:29 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Poweshiek | 31 min |
| Jul 21, 9:55 AM CDT | Flash Flood Watch | DMX | Black Hawk, Bremer, Butler, Grundy, Tama | 20 hr |
| Jul 21, 10:01 AM CDT | Flash Flood Warning | DMX | Bremer | 6 hr |
| Jul 21, 3:26 PM CDT | River Flood Watch | DMX | Black Hawk | 5 days |
Nearby
Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.